# SDR ASOA201101440

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 IS CORRODED BETWEEN FS 394 & 409+128.  DRILLED NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED TRACK IAW AMM 53-01-11-400-802.
